# SDR DL767970788

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Engine: Ge CF680A2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,829 hours
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LOST 'L' GEN FOLLOWED BY AC L BUS OFF.  STARTED APU DID NOT GET L BUS BACK.  FOLLOWED BY 'L' GEN DRIVE LIGHT.  APU WAS RUNNING OK.  NO ISOLATION LIGHT.  REPLACED NR 1 IDG AND GARLOCK SEAL.  OPS CHECK GOOD.  BPCU FAULTED LT GCU, REPLACED GCU.  CHECKS GOOD.  REPLACED BPCU DUE TO COFFEE STAINS ON UNIT.  SYSTEM ALL CHECKS NORMAL.
